Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/307181

Citation

Li , K 2018 , ' Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition ' , Michigan Mathematical Journal , vol. 67 , no. 2 , pp. 253-265 . https://doi.org/10.1307/mmj/1516330973

Titel: Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition
Författare: Li, Kangwei
Medarbetare: University of Helsinki, Department of Mathematics and Statistics
Datum: 2018
Språk: eng
Sidantal: 13
Tillhör serie: Michigan Mathematical Journal
ISSN: 0026-2285
Permanenta länken (URI): http://hdl.handle.net/10138/307181
Abstrakt: In this note, we show that if T is a multilinear singular integral operator associated with a kernel satisfies the so-called multilinear L-r-Hormander condition, then T can be dominated by multilinear sparse operators.
Subject: CALDERON-ZYGMUND OPERATORS
WEIGHTED NORM INEQUALITIES
MULTIPLIERS
111 Mathematics
Licens:


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
1606.03925.pdf 190.8Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post